Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 33, NWS Green Bay, WI

August 18, 20144 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 18, 2014, 5:27 PM CDT for 4 counties in Wisconsin. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2014, 5:27 PM CDT (22:27 UTC)
Expired
Aug 18, 2014, 6:15 PM CDT
In force
48 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Portage County, WI, Waupaca County, WI, Waushara County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 111 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

362 
WUUS53 KGRB 182227
SVRGRB
WIC097-135-137-141-182315-
/O.NEW.KGRB.SV.W.0033.140818T2227Z-140818T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
527 PM CDT MON AUG 18 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PORTAGE COUNTY IN CENTRAL WISCONSIN...
  WESTERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...
  NORTHERN WAUSHARA COUNTY IN CENTRAL WISCONSIN...
  SOUTHEASTERN WOOD COUNTY IN CENTRAL WISCONSIN...

* UNTIL 615 PM CDT

* AT 526 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES SOUTHEAST OF MOSINEE TO 9 MILES NORTHEAST OF
  NEW ROME...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  STEVENS POINT...WAUPACA...WHITING...PLAINFIELD...AMHERST...HARTMAN
  CREEK STATE PARK...DEWEY MARSH WILDLIFE AREA...PARK RIDGE...
  PLOVER...JORDAN...CODDINGTON...NORTH STAR...STOCKTON...ELLIS...
  BANCROFT...POLONIA...ARNOTT...CUSTER...KEENE AND STANDING ROCK
  PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4416 8960 4424 8961 4425 8984 4469 8974
      4467 8897 4415 8904
TIME...MOT...LOC 2227Z 269DEG 43KT 4469 8957 4429 8971

HAIL...0.88IN
WIND...60MPH

$$

ECKBERG
5 follow-up statements
954 
WWUS53 KGRB 182237
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
537 PM CDT MON AUG 18 2014

WIC097-135-137-141-182315-
/O.CON.KGRB.SV.W.0033.000000T0000Z-140818T2315Z/
WAUSHARA WI-WAUPACA WI-PORTAGE WI-WOOD WI-
537 PM CDT MON AUG 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WOOD...PORTAGE...WESTERN WAUPACA AND NORTHERN WAUSHARA COUNTIES UNTIL
615 PM CDT...

AT 535 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF STEVENS POINT TO 9 MILES
NORTHWEST OF PLAINFIELD...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WAUPACA...PLAINFIELD...AMHERST...HARTMAN CREEK STATE PARK...
CODDINGTON...NORTH STAR...ELLIS...STOCKTON...POLONIA...BANCROFT...
CUSTER...ARNOTT...KEENE...STANDING ROCK PARK...FANCHER...ROSHOLT...
ALMOND...NELSONVILLE...AMHERST JUNCTION AND PERU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4416 8960 4424 8961 4425 8984 4466 8961
      4467 8897 4415 8904
TIME...MOT...LOC 2236Z 270DEG 42KT 4462 8947 4427 8962

HAIL...0.88IN
WIND...60MPH

$$

ECKBERG
874 
WWUS53 KGRB 182248
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
548 PM CDT MON AUG 18 2014

WIC141-182256-
/O.CAN.KGRB.SV.W.0033.000000T0000Z-140818T2315Z/
WOOD WI-
548 PM CDT MON AUG 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOOD COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS
THE AREA. GUSTY WINDS AND LOCALLY HEAVY RAIN WILL CONTINUE AT TIMES
THROUGH 630 PM. 

LAT...LON 4416 8960 4428 8958 4466 8949 4467 8897
      4415 8904
TIME...MOT...LOC 2246Z 276DEG 49KT 4462 8929 4427 8945

$$

WIC097-135-137-182315-
/O.CON.KGRB.SV.W.0033.000000T0000Z-140818T2315Z/
WAUSHARA WI-WAUPACA WI-PORTAGE WI-
548 PM CDT MON AUG 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
PORTAGE...WESTERN WAUPACA AND NORTHERN WAUSHARA COUNTIES UNTIL 615 PM
CDT...

AT 542 PM CDT...DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS LOCATED 
ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF BEVENT TO 5 MILES 
NORTHWEST OF PLAINFIELD...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HARTMAN CREEK STATE PARK AROUND 600 PM CDT.
  WAUPACA AROUND 605 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE SCHMIDT CORNER...HEFFRON...
EMMONS CREEK BARRENS...SHERIDAN...BLAINE...WILD ROSE...BIG FALLS...
SCANDINAVIA...RURAL AND KING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4416 8960 4428 8958 4466 8949 4467 8897
      4415 8904
TIME...MOT...LOC 2246Z 276DEG 49KT 4462 8929 4427 8945

HAIL...0.75IN
WIND...60MPH

$$

ECKBERG
298 
WWUS53 KGRB 182303
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
603 PM CDT MON AUG 18 2014

WIC097-135-137-182315-
/O.CON.KGRB.SV.W.0033.000000T0000Z-140818T2315Z/
WAUSHARA WI-WAUPACA WI-PORTAGE WI-
603 PM CDT MON AUG 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
PORTAGE...WESTERN WAUPACA AND NORTHERN WAUSHARA COUNTIES UNTIL 615 PM
CDT...

AT 601 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF AMHERST TO AMHERST TO 7 MILES
SOUTHEAST OF PLAINFIELD...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WAUPACA AROUND 610 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE SCHMIDT CORNER...RURAL...
OGDENSBURG...KING...IOLA...SAXEVILLE...LIND CENTER...PINE RIVER AND
BIG FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4416 8960 4428 8956 4466 8931 4467 8897
      4415 8904
TIME...MOT...LOC 2303Z 274DEG 36KT 4460 8923 4444 8916
          4415 8932

HAIL...0.75IN
WIND...60MPH

$$

ECKBERG
300 
WWUS53 KGRB 182310
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
610 PM CDT MON AUG 18 2014

WIC097-135-182317-
/O.CAN.KGRB.SV.W.0033.000000T0000Z-140818T2315Z/
WAUPACA WI-PORTAGE WI-
610 PM CDT MON AUG 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PORTAGE AND WESTERN
WAUPACA COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED.
LOCALLY HEAVY RAIN IS STILL POSSIBLE ACROSS WAUPACA COUNTY
THROUGH 645 PM. 

LAT...LON 4416 8960 4424 8956 4424 8903 4415 8904
TIME...MOT...LOC 2307Z 274DEG 36KT 4424 8923 4415 8927

$$

WIC137-182315-
/O.CON.KGRB.SV.W.0033.000000T0000Z-140818T2315Z/
WAUSHARA WI-
610 PM CDT MON AUG 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WAUSHARA COUNTY UNTIL 615 PM CDT...

AT 604 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF HARTMAN CREEK STATE PARK TO
6 MILES NORTH OF WAUTOMA...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
WAUSHARA COUNTY...INCLUDING THE FOLLOWING LOCATIONS...SAXEVILLE AND
PINE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4416 8960 4424 8956 4424 8903 4415 8904
TIME...MOT...LOC 2307Z 274DEG 36KT 4424 8923 4415 8927

HAIL...0.75IN
WIND...60MPH

$$

ECKBERG
183 
WWUS53 KGRB 182314
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
614 PM CDT MON AUG 18 2014

WIC137-182324-
/O.EXP.KGRB.SV.W.0033.000000T0000Z-140818T2315Z/
WAUSHARA WI-
614 PM CDT MON AUG 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WAUSHARA COUNTY WILL
EXPIRE AT 615 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE 
STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4416 8960 4424 8956 4424 8903 4415 8904
TIME...MOT...LOC 2314Z 274DEG 36KT 4423 8913 4414 8917

$$

ECKBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:52 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Aug 18, 3:52 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
352 PM CDT MON AUG 18 2014

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND TUESDAY
ISSUED AT 351 PM CDT MON AUG 18 2014

THUNDERSTORMS CHANCES AND HEAVY RAINFALL ARE THE MAIN CONCERNS
THOUGH TUESDAY.

STORMS DEVELOPED THIS AFTERNOON NEAR A SURFACE WARM FRONT THAT WAS
ACROSS THE SOUTHWEST THIRD OF THE FORECAST AREA AS OF 19Z. WATER
VAPOR IMAGERY SHOWED SOME SHORT WAVE ENERGY MAKING ITS WAY INTO
THE STATE AS WELL...AND LOCAL MESOANALYSIS INDICATED MUCAPE VALUES
IN THE 500-2000J/KG RANGE BEHIND THE FRONT WHERE TEMPERATURES WERE
IN THE LOWER TO MIDDLE 80S AND DEW POINTS WERE IN THE MID 60S TO
LOWER 70S. 12Z SOUNDING FROM KMPX AND KGRB BOTH HAD PWATS OF AT
LEAST 1.6 INCHES AND BUFKIT SHOWED LONG SKINNY CAPE AT KGRB SO
HEAVY RAIN LOOKS LIKE A GOOD BET.

WOULD EXPECT STORMS TO CONTINUE THROUGH AT LEAST EARLY
EVENING...PRODUCING HEAVY RAINFALL AND POSSIBLY SOME HAIL AND
GUSTY WINDS. MORE STORMS WERE UPSTREAM IN WESTERN
WISCONSIN...EAST OF A COLD FRONT AND AHEAD OF AN APPROACHING UPPER
LEVEL CYCLONE SO PERIODS OF SHOWERS AND STORMS WILL CONTINUE
TONIGHT AND INTO TUESDAY UNTIL THE UPPER SYSTEM MOVES AWAY.

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY
ISSUED AT 351 PM CDT MON AUG 18 2014

CLOSED LOW WILL MOVE SLOWLY SOUTHEAST INTO NORTHERN
LOWER MICHIGAN TUESDAY NIGHT AS A COLD FRONT EXITS THE AREA. DRIER
AIR AND SUBSIDENCE BEHIND IT SHOULD CAUSE ANY REMAINING SHOWERS TO
DISSIPATE AND WE SHOULD HAVE DRY AND SEASONABLE WEATHER WEDNESDAY
AND WEDNESDAY NIGHT.

THE FRONT IS FORECAST TO RETURN NORTHWARD THURSDAY AS UPPER FLOW
BECOMES SOUTHWEST. THIS SHOULD PRODUCE AN AREA OF ELEVATED SHOWERS
AND THUNDERSTORMS AS IT APPROACHES FROM THE SOUTHWEST. THE MODELS
SUGGEST IT WILL STALL TO OUR SOUTH AND WE MAY HAVE DRY WEATHER
FRIDAY UNTIL IT MOVES NORTH AGAIN SATURDAY. IF THE FRONT GETS
NORTH OF THE FORECAST AREA SATURDAY AFTERNOON IT COULD GET UP TO
90F ACROSS THE SOUTH BUT THESE FRONTS OFTEN GET HELD UP BY COLD
OUTFLOW OR SOUTHEAST FLOW OVER COOL LAKE MICHIGAN. ALL THE MODELS
SUGGEST THAT A COLD FRONT WILL MOVE THROUGH SUNDAY WITH DRY AND
COOLER WEATHER TO FOLLOW.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 102 PM CDT MON AUG 18 2014

CHANCES ARE LOW FOR VFR CONDITIONS WITHOUT THUNDERSTORMS THROUGH
MIDDAY TUESDAY. PLENTY OF CHANCES FOR SHOWERS AND THUNDERSTORMS
THROUGH TONIGHT AS A FRONT AND UPPER LEVEL CYCLONE MOVE INTO THE
STATE. THOUGH MOST OF THE AREA WAS DRY AT TAF ISSUANCE TIME...WAS
UNABLE TO TIME SPECIFIC PERIODS OF DRY WEATHER AFTER INITIAL
CONVECTION GETS GOING SO THERE IS PLENTY OF PRECIPITATION IN THE
TAFS. MOST CIGS ACROSS THE AREA WERE IFR AS OF 17Z BUT THERE WERE
SOME MVFR AND VFR CIGS IN THE FAR EASTERN PART OF THE STATE. THERE
WAS ALSO IFR AND MVFR FOG IN THE NORTH.
&&

.HYDROLOGY...
ISSUED AT 351 PM CDT MON AUG 18 2014

WILL CONTINUE THE HYDROLOGIC OUTLOOK FOR THE
POSSIBILITY OF HEAVY RAINS WITH WEAK UPPER WINDS AND HIGH MOISTURE
IN THE ATMOSPHERE ALLOWING FOR SLOW MOVING STORMS AND VERY HEAVY
RAINS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MG
LONG TERM......RDM
AVIATION.......MG
HYDROLOGY......RDM
Hazardous weather outlook, Aug 18, 4:10 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
410 PM CDT MON AUG 18 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-192115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
410 PM CDT MON AUG 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT AS AN UPPER LEVEL SYSTEM MOVES
INTO THE REGION. TORRENTIAL RAINFALL CAN BE EXPECTED WITH SOME OF
THE STORMS THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE ALSO
POSSIBLE WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THUNDERSTORMS ARE LIKELY THROUGH TUESDAY AND THERE IS A CHANCE OF
STORMS TUESDAY NIGHT. A FEW OF THE STORMS MAY CONTAIN LOCALLY
HEAVY RAINFALL ALONG WITH GUSTY WINDS. THERE IS A CHANCE FOR MORE
STORMS CAPABLE OF PRODUCING HEAVY RAINFALL FOR THE LATER HALF OF
THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. SPOTTERS ARE
REQUESTED TO FORWARD REPORTS OF HEAVY RAINFALL TO THE NATIONAL
WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-192115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
410 PM CDT MON AUG 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT AS AN UPPER LEVEL SYSTEM MOVES
INTO THE REGION. THE STRONGEST STORMS MAY CONTAIN LARGE HAIL
AND WIND GUSTS THAT MAY BE HAZARDOUS TO MARINERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THUNDERSTORMS COULD BE A HAZARD TO MARINERS TUESDAY...AND AGAIN
DURING THE LATER HALF OF THE WEEK. THERE IS ALSO THE POSSIBILITY
OF FOG FORMING OVER LAKE MICHIGAN LATER THIS WEEK AS WARM AND
HUMID AIR MOVES OVER THE COOLER LAKE WATER.

In the hours before

Local storm report, Aug 18, 5:11 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
511 PM CDT MON AUG 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             1 S APPLETON            44.25N 88.40W
08/18/2014  M0.88 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

            MEASURED NEAR 41 ON COLLEGE AVE

&&

ASHLEYA
Local storm report, Aug 18, 5:13 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
513 PM CDT MON AUG 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     FLASH FLOOD      OSHKOSH                 44.01N 88.55W
08/18/2014                   WINNEBAGO          WI   TRAINED SPOTTER

            FLOODING REPORTED IN DOWNTOWN OSHKOSH.

&&

ASHLEYA
Special weather statement, Aug 18, 5:13 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
513 PM CDT MON AUG 18 2014

WIZ020-030-031-035>040-045-048>050-074-182315-
MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-
KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON...TWO RIVERS
513 PM CDT MON AUG 18 2014

...STRONG THUNDERSTORMS MOVING ACROSS CENTRAL AND NORTHEAST
WISCONSIN LATE THIS AFTERNOON...

AT 510 PM CDT...DOPPLER RADAR INDICATED CLUSTERS OF SHOWERS AND
THUNDERSTORMS MAINLY SOUTH OF A STURGEON BAY TO MERRILL LINE.
THE STRONGEST THUNDERSTORMS EXTENDED FROM 25 MILES WEST OF
WISCONSIN RAPIDS THROUGH WAUTOMA TO APPLETON AND TO NEAR GREEN
BAY. THE SHOWERS AND STORMS WERE MOVING TO THE EAST AROUND 30 MPH.

THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING NICKLE SIZE HAIL...
WIND GUSTS TO 45 MPH AND TORRENTIAL RAINFALL WITH RAINFALL RATES OF
1 TO 2 INCHES PER HOUR. URBAN STREET FLOODING AND PONDING OF WATER
ON AREA HIGHWAYS CAN BE EXPECTED. FLASH FLOOD WARNINGS AND FLOOD
ADVISORIES ARE IN EFFECT FOR PORTIONS OF CENTRAL INTO NORTHEAST
WISCONSIN THIS AFTERNOON INTO EARLY THIS EVENING.

ECKBERG
Local storm report, Aug 18, 5:21 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
521 PM CDT MON AUG 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HEAVY RAIN       NEW LONDON              44.38N 88.75W
08/18/2014  M2.97 INCH       WAUPACA            WI   TRAINED SPOTTER

            RAINFALL TOTAL WITH FIRST BATCH OF STORMS...ABOUT 2 HOUR
            STORM TOTAL.

&&

ASHLEYA
Local storm report, Aug 18, 5:25 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
525 PM CDT MON AUG 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     NEKOOSA                 44.31N 89.88W
08/18/2014                   WOOD               WI   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN AS WELL AS DIME SIZE HAIL
            REPORTED.

&&

ASHLEYA
Local storm report, Aug 18, 5:26 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
526 PM CDT MON AUG 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     WISCONSIN RAPIDS        44.40N 89.84W
08/18/2014  M54 MPH          WOOD               WI   ASOS

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 3:08 PM CDTAreal Flood AdvisoryGRBBrown, Outagamie, Portage, Shawano, Waupaca, Wood3 hr
Aug 18, 3:27 PM CDTFlash Flood WarningGRBPortage, Waupaca3 hr
Aug 18, 3:53 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca19 min
Aug 18, 4:30 PM CDTSevere Thunderstorm WarningGRBOutagamie, Winnebago30 min
Aug 18, 5:30 PM CDTFlash Flood WarningGRBPortage, Waupaca, Waushara, Wood3 hr
Aug 18, 5:55 PM CDTSpecial Marine WarningGRB95 min
Aug 18, 6:21 PM CDTAreal Flood AdvisoryGRBBrown, Calumet, Manitowoc, Outagamie, Winnebago3 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.